Jump to content

Photo

Need Advice Please

cheeks

3 replies to this topic

#1 NaniMan

NaniMan

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 1
About Me
  • Joined: 25-July 13

Posted 04 November 2013 - 09:33 AM

Hey guys, i have had acne on my face for a while now, but the thing is, its ONLY on my cheeks! and the pimples appear in the same exact places all the time. I have only tried one antibiotic, that being minomycycline (minomycin) whilst using differin 0.1% gel and it fixed me completely.

 

After a year of being free, my cheek acne has returned and is getting worse and worse as time goes by. What could i possibly do?? why is it always the exact same places



#2 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,055
    Likes: 433
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 04 November 2013 - 01:58 PM

Hey guys, i have had acne on my face for a while now, but the thing is, its ONLY on my cheeks! and the pimples appear in the same exact places all the time. I have only tried one antibiotic, that being minomycycline (minomycin) whilst using differin 0.1% gel and it fixed me completely.

 

After a year of being free, my cheek acne has returned and is getting worse and worse as time goes by. What could i possibly do?? why is it always the exact same places

 

The nodules in acne often damage the pores so they are more likely to get impacted again.

 

This is why you need to use Differin even after your pimples are gone, to help the skin remodel itself. It's not uncommon for people to use Differin (or another retinoid) a full year after their acne is completely gone. 

 

You can also add in chemical peels to help your skin rebuild itself. 



#3 NaniMan

NaniMan

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 1
About Me
  • Joined: 25-July 13

Posted 04 November 2013 - 07:04 PM

Hey guys, i have had acne on my face for a while now, but the thing is, its ONLY on my cheeks! and the pimples appear in the same exact places all the time. I have only tried one antibiotic, that being minomycycline (minomycin) whilst using differin 0.1% gel and it fixed me completely.

 

After a year of being free, my cheek acne has returned and is getting worse and worse as time goes by. What could i possibly do?? why is it always the exact same places

 

The nodules in acne often damage the pores so they are more likely to get impacted again.

 

This is why you need to use Differin even after your pimples are gone, to help the skin remodel itself. It's not uncommon for people to use Differin (or another retinoid) a full year after their acne is completely gone. 

 

You can also add in chemical peels to help your skin rebuild itself. 

oh i see, thats really helpful! thanks a lot. do you think i should go on another round of minomycin and differin? im currently using differin by itself but just like last time, its really slow working.



#4 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,055
    Likes: 433
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 04 November 2013 - 08:47 PM

 

Hey guys, i have had acne on my face for a while now, but the thing is, its ONLY on my cheeks! and the pimples appear in the same exact places all the time. I have only tried one antibiotic, that being minomycycline (minomycin) whilst using differin 0.1% gel and it fixed me completely.

 

After a year of being free, my cheek acne has returned and is getting worse and worse as time goes by. What could i possibly do?? why is it always the exact same places

 

The nodules in acne often damage the pores so they are more likely to get impacted again.

 

This is why you need to use Differin even after your pimples are gone, to help the skin remodel itself. It's not uncommon for people to use Differin (or another retinoid) a full year after their acne is completely gone. 

 

You can also add in chemical peels to help your skin rebuild itself. 

oh i see, thats really helpful! thanks a lot. do you think i should go on another round of minomycin and differin? im currently using differin by itself but just like last time, its really slow working.

 

I personally don't recommend antibiotic pills because they destroy the good bacteria in your digestive tract that actually help you fight off infection naturally. 

 

If Differin is too slow, you can ask your dermatologist for a stronger retinoid such as Tazorac. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users